Downloads: 102

Files in This Item:
File Description SizeFormat 
1910-11.pdf695.7 kBAdobe PDFView/Open
Title: The generalized amount of information between the prior distribution and the asymptotic posterior one (Asymptotic Statistics and Its Related Topics)
Authors: 赤平, 昌文  KAKEN_name
小池, 健一  KAKEN_name
Author's alias: Akahira, Masafumi
Koike, Ken-ichi
Issue Date: Aug-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1910
Start page: 144
End page: 153
Thesis number: KJ00009483799
Appears in Collections:1910 Asymptotic Statistics and Its Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.